# SDR KO0R201707070035

- Difficulty date: July 7, 2017
- Submitted: July 7, 2017
- Operation: Air carrier
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N435KD
- Make and model: Doug MD-11F
- Aircraft serial: 48435
- Aircraft time: 74,966 hours, 14,977 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 5-0 LONGERON 3L SPLICE FITTING CRACKED.  FOUND DURING X-RAY INSPECTION.
